# SDR QXEA2017111400666

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N453QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4489
- Aircraft time: 6,677 hours, 7,044 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60070503
- Part serial: NOV140556
- Condition: Malfunctioned
- Location: Parking Brake
- Part time: 6,677 hours, 7,044 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WITH PARKING BRAKE RELEASED AND APPLICATION OF POWER, AIRCRAFT WOULD NOT MOVE. REMOVED FROM SERVICE. REMOVED AND REPLACED PARK BRAKE CONTROL VALVE REF TASK 32-44-01-000-801 AND 32-44-01-400-801. OPS AND LEAK CHECKS GOOD. BRAKES RELEASED OK ON TAXI CHECK. AIRCRAFT RETURNED TO SERVICE.
